| Model Number |
0998-00-3023-68 |
| Medical Device Problem Code |
Noise, Audible (3273)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/23/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A supplemental report will be submitted upon completion of our investigation.
Event or Problem Description
It was reported that the cs300 intra-aortic balloon pump was beeping.No patient involved.No harm occurred.
Event or Problem Description
It was reported that during use the cs300 intra aortic balloon pump (iabp) unit was beeping.Patient involved and no harm reported.
Additional Manufacturer Narrative
Updated fields: b4, g3, g6, h2, h11 corrected fields: b5, b6, b7, d10.
Additional Manufacturer Narrative
Updated fields: b4, g3, g6, h6 (type of investigation, investigation finding, conclusion), h11.A getinge field service engineer (fse) unit was able to augmentate and complete and autofill.Upon further inspection safety disk was passed its replacement hours of 13,294 hrs.Unit currently shows at (b)(4).Safety disk ((b)(6)) replaced.Unit was set to augmentate for 1hr successfully.Unable to replicate alarm "beep".Device passed all functional and safety tests according to factory specifications.Device was returned to customer.
Event or Problem Description
N/a.